# SDR A6WA200740542

- Difficulty date: September 17, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RECEIVED SMOKE CARGO WARNING DURING TAXI OUT, MESSAGE LIT FOR 5 SECONDS AND EXTINGUISHED RAMP INSPECTED CARGO BAY AND FOUND NO EVIDENCE OF SMOKE AND FIRE.  DEACTIVATED BOTH CARGO SMOKE DETECTORS IAW AMM 26-15-00-040-801.  (M)
